Adverse effects

Benzodiacepine overdose

Posted by in Adverse effects, Doctor X files

  Can an overdose on xanax slow down the breathing to 6 breaths per minute? (I thought that was a symptom of opiate overdose?) and if xanax does slow down breathing this much, is this considered dangerous?   Although bradypnea (decreased respiratory rate) is more typical of opiate overdose, it is a possible symptom of benzos overdose. Opiate overdose can kill a person by respiratory depression, this is very unlikely overdosing benzos.

Read More

DMT long term effects

Posted by in Adverse effects, Doctor X files

  I was wondering if you knew of any long term effects (postive or negative) from DMT use (heavy or not).     As many other “classical psychedelics” organic toxicity of DMT is practically nonexistent. There are no reported cases of intoxication resulting in acute death. Lethal dosage is calculated based in animal models and it seems a reasonably secure drug. There are no reports about neurotoxicity, cardiotoxicity, hepatotoxicity or damage to other human organs, not even in animal administration. Problems of long-term or acute DMT are of psychological nature. For some people it...

Read More

Using benzodiacepines for a “bad trip”

Posted by in Adverse effects, Doctor X files

  Is it a good idea to stop a bad trip on mushroom or LSD with benzo’s (I have Xanax and Valium)?   If symptoms of a bad trip are mild it is possible to manage them using simply psychological measures (talking quietly to the person, remember him/her that he is under the effect of a drug, that he is not going to be crazy forever, offer some physical contact, try to alleviate hallucinations…). If symptoms are very severe (extreme anxiety, paranoid ideas, aggresivity) it is possible to use any benzo or even some neuroleptics (there are some experiences with haloperidol, olanzapine...

Read More

5-MeO-DMT adverse effects

Posted by in Adverse effects, Doctor X files

  I am very interested in exploring 5-MEO-DMT as an entheogen. However, I am apprehensive about whether there are any dangers. I have never read about any reported deaths or serious complications, but the many trip reports mention breathing irregularities, having to remember to breath, people turning a bit blue in the face, extremely elevated heart rate or blood pressure, feeling like an elephant in sitting on you or you blood is turning to concrete, etc.  I read the LD50 is very high though, far higher than the active dose.  So my question, are these physical effects all in peoples’...

Read More

MDMA adverse effects

Posted by in Adverse effects, Doctor X files

  I brought some MDMA a while ago and have since not took it again I am not sure if I OD or not but basically I was starting to come up which was aboustely amazing but then as soon as I got in the taxi on the way to the clubs i started excessive sweating where my light blue shirt was literally soaked and i was going hot and cold by the time I got to the club I just couldn’t handle it my heart was beating very hard was struggle to get my breath so I decided to head back and have a cold shower but I was like this for around a hour and half where I thought I felt like I was literally...

Read More

MDMA and shoulders pain

Posted by in Adverse effects, Doctor X files

  Do you think extensive use (but not abuse) of Mdma and other stimulant could cause a build up of cortisol . causing severve pain in my shoulders? Im 21 years old and my body has the aches and pains of someone ten years older.     I don´t know what can be the cause of your pain but is highly unlikely that this is produced by cortisol and MDMA. You should ask your doctor and get complete tests. Relation with MDMA/stimulants is not expected  

Read More

Pin It on Pinterest